Piecewise Monotonic Transformations and Exactness
Publications mathématiques et informatique de Rennes no. 1  (1978), article no. 6, 32 p.
@article{PSMIR_1978___1_A6_0,
     author = {Keller, Gerhard},
     title = {Piecewise Monotonic Transformations and Exactness},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1978},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1978___1_A6_0}
}
Keller, Gerhard. Piecewise Monotonic Transformations and Exactness. Publications mathématiques et informatique de Rennes, no. 1 (1978), article  no. 6, 32 p. http://www.numdam.org/item/PSMIR_1978___1_A6_0/

[1] R. Bowen; Fernoulli Maps of the Interval; Isr.Math.J. 28(1977) 161 | MR 453974 | Zbl 0377.28010

[2] Lasota & Yorke; On the Existence of Invariant Measures for Piecewise Monotonic Transformations; Transact. AMS 188 (1973) 481-488 | MR 335758 | Zbl 0298.28015

[3] Z. Kowalski; Invariant Measures for Piecewise Monotonic Transformations ; Lecture Notes Math. 472, 77-94 | MR 390173 | Zbl 0309.28004

[4] Z. Kowalski; Some Remarks about Invariant Measures for Piecewise Monotonic Transformations; bull.Acad.Polon. 25 (1) (1977) 7-12 | MR 430212 | Zbl 0349.28012

[5] Z. Kowalski; Ergodic Properties of Piecewise Monotonic Transformations ; Astérisque 49 (1977) 145-149 | MR 499080 | Zbl 0377.28009